RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 347–354 (Mi mz8417)  

This article is cited in 2 scientific papers (total in 2 papers)

Diophantine approximations on a circle and Hausdorff dimension

Yu. V. Mel'nichuk

Institute for Applied Problems of Mechanics and Mathematics, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (636 kB)

English version:
Mathematical Notes, 1979, 26:3, 666–670

Bibliographic databases:

UDC: 511
Received: 18.07.1977

Citation: Yu. V. Mel'nichuk, “Diophantine approximations on a circle and Hausdorff dimension”, Mat. Zametki, 26:3 (1979), 347–354; Math. Notes, 26:3 (1979), 666–670

Citation in format AMSBIB
\Bibitem{Mel79}
\by Yu.~V.~Mel'nichuk
\paper Diophantine approximations on a~circle and Hausdorff dimension
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 347--354
\mathnet{http://mi.mathnet.ru/mz8417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549277}
\zmath{https://zbmath.org/?q=an:0432.10027}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 666--670
\crossref{https://doi.org/10.1007/BF01138671}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100004}


Linking options:
  • http://mi.mathnet.ru/eng/mz8417
  • http://mi.mathnet.ru/eng/mz/v26/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. V. Budarina, F. Götze, “On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders”, Dalnevost. matem. zhurn., 15:2 (2015), 133–155  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019